# SDR QXEA200301058

- Difficulty date: September 3, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,319 hours, 19,024 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 522942
- Part serial: 09860091
- Condition: Failed
- Location: Zone 300
- Part time: 31,180 hours, 43,706 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2228 ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN AT 10 KNOTS. DID NOT RECIEVE WITH CONFIGUATION TEST. REMOVED AND REPLACED FLAP POSITION INDICATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
